MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stabilization device broken off adhesive, allowed the chest tube to move 1-1.5 inches in patient.There was minimal harm.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a retainer disconnecting from the pad was confirmed but the root cause could not be determined.The products returned for evaluation were two 14-16 fr universal plus statlock devices.One device was returned in an opened state (unit 01) and the other sealed (unit 02).Inspection and testing of unit 02 did not identify any remarkable features and therefore was unconfirmed.The rest of the investigation will focus on unit 01.A gross visual inspection of unit 01 found that the retainer had separated from the retainer pad.The pad was not returned.Adhesive residues were observed on the back of the retainer, suggesting that the retainer had at some point been adhered to the pad.Microscopic inspection of the adhesive found that large gaps were present between segments of adhesive.Additionally, the adhesive did not have a clear pattern transfer from the pad, in comparison to the pattern seen in unit 02.These features potentially suggested that insufficient adhesive may have been applied to the retainer; however, it is possible that some of the adhesive remained on the pad.As the pad was not returned, no further conclusions could be drawn and no specific root cause could be determined.Therefore, the root cause remains unknown.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23758392
Report Number3006260740-2025-09438
Device Sequence Number13281727
Product Code KMK
UDI-Device Identifier00801741083464
UDI-Public(01)00801741083464(11)230902(17)260728(10)JUHV8510
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberN/A
Device Catalogue NumberVUPD1416
Device Lot NumberJUHV8510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown